# SDR ABXA9500674

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2051
- System (JASC): 2150 · Cabin Cooling System
- Part: Pulley
- Part number: SZ2430041
- Condition: Warped
- Location: Air Conditioner
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UNDEFINED SMOKE ODOR IN THE COCKPIT DURING LAST PORTION OF CLIMB TO 10,000 FEET.  GRADUALLY WENT AWAY AFTER TEN MINUTES.  UNABLE TO IDENTIFY OR ISOLATE SOURCE.  FOUND AIR CONDITIONING DRIVE PULLEY WARPED AND CORRODED CAUSING DRIVE BELT TO BURN IN A SHORT PERIOD  OF TIME.  REPLACED JACK SHAFT AND PULLEY.
